# SDR RMXA091420097023

- Difficulty date: September 11, 2009
- Submitted: September 16, 2009
- Operation: Air carrier
- Aircraft: N117M
- Make and model: Bolkms BK117A3
- Aircraft serial: 7023
- Aircraft time: 16,327 hours, 51,510 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 1172130305
- Condition: Corroded
- Location: Zone 100
- Part time: 16,327 hours, 51,510 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OTHER UNSCHEDULED MX, CORROSION WAS DISCOVERED ON BOTH FUSELAGE KEEL BEAM CAPS; PN 117-21303-05.  A REPAIR SCHEME WAS REQUESTED AND RECEIVED FROM THE MFG.  CORRODED AREAS OF THE KEEL BEAM CAPS WILL BE REMOVED AND REPAIR SPLICES INSTALLED.
